# SDR F3LA200700091

- Difficulty date: April 27, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N801FR
- Make and model: Airbus A318-111
- Aircraft serial: 1939
- Aircraft time: 13,570 hours, 6,977 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RT SIDE CABIN FLOOR WEB 69 AND 70 HAD VERY LIGHT CORROSION AT NUT PLATES, MOSTLY ON LWR SIDE.  REPLACED SHEAR PLATE IAW SRM 51-42-11.
